MathSciNet Relay Station
MathSciNet bibliographic data
MR492303 58F10 (34C05 57R25 58F09)
Gutiérrez, Carlos Structural stability for flows on the torus with a cross-cap. Trans. Amer. Math. Soc. 241 (1978), 311–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement